# SDR DALA2016102807809

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND TO BE CORRODED BEYOND LIMITS, AT RBL 56 IN MULTIPLE AREAS BS 200-590. REPLACED THE SEAT TRACK IAW  SRM 53-20-52 REPAIR 5 AND 51-41-01.
